# SDR FDEA201504221287

- Difficulty date: April 22, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N915FD
- Make and model: Boeing 757236
- Aircraft serial: 24120
- Aircraft time: 543 hours, 24,809 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmission
- Condition: Low
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

WHEN PUTTING FLAPS FROM 20 TO 25, TE FLAP DISAGREE EICAS WARNING CAME ON.  FLAPS STAYED AT 20.  WENT AROUND & FOLLOWED QRH.  RETURNED TO AIRPORT FOR UNEVENTFUL 20 FLAP LANDING.  TROUBLE SHOT SYS IAW FIM 27-51 FT 808.  FOUND NO FLAP OVERLOAD INDICATORS TRIPPED.  INSPECTED ALL FLAP TRANSMISSIONS FLUID LEVELS & FOUND LT INBD FLAP TRANSMISSION FLUID LEVEL LOW.  SERVICED LT INBD FLAP TRANSMISSION IAW AMM  12-13-06-3. ALSO LUBRICATED ALL FLAP SYS IAW AMM 12-21-09-3.  CARRIED OUT FLAP SYS OPERATIONAL CHECK  IAW AMM 27-51-00-5.  ALL OPERATIONS SATISFACTORY.  OK FOR SERVICE.
